Alert archive / California / Wind Advisories in 2011

Wind Advisory 35, NWS Los Angeles, CA

April 17, 2011

NWS Los Angeles, CA issued this wind advisory at Apr 17, 2011, 11:42 AM PDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2011, 11:42 AM PDT (18:42 UTC)
Expired
Apr 18, 2011, 9:00 PM PDT
In force
33 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WWUS76 KLOX 171842
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1142 AM PDT SUN APR 17 2011

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH
MONDAY...

.GUSTY WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS THE
ANTELOPE VALLEY AND SOUTHERN SANTA BARBARA COUNTY AND THIS EVENING
ACROSS THE INTERSTATE 5 CORRIDOR PORTION OF THE LOS ANGELES AND
VENTURA COUNTY MOUNTAINS. THE STRONGEST WINDS WILL BE IN THE
FOOTHILLS OF THE ANTELOPE VALLEY WHERE GUSTS UP TO 50 MPH ARE
POSSIBLE. WINDS WILL DECREASE IN MOST AREAS LATER TONIGHT AND
MONDAY MORNING...HOWEVER IN THE ANTELOPE VALLEY GUSTY WINDS WILL
CONTINUE THROUGH MONDAY EVENING AT LEAST.

CAZ039-052-180400-
/O.NEW.KLOX.WI.Y.0035.110417T2300Z-110418T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA...
SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1142 AM PDT SUN APR 17 2011

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 AM PDT MONDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH.
  STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ
  RANGE...INCLUDING PORTIONS OF HIGHWAYS 101...154...AND 192.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF
  CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE
VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY
AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP.
CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS.

&&

$$

CAZ059-180400-
/O.NEW.KLOX.WI.Y.0035.110417T1842Z-110419T0400Z/
ANTELOPE VALLEY-
INCLUDING...LANCASTER...PALMDALE
1142 AM PDT SUN APR 17 2011

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT MONDAY. 

* WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH...STRONGEST IN THE
  FOOTHILLS...INCLUDING PORTIONS OF HIGHWAYS 14 AND 138.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF
  CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING
  DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE
VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY
AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP.
CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS.

&&

$$

CAZ053-054-180400-
/O.NEW.KLOX.WI.Y.0035.110418T0400Z-110418T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1142 AM PDT SUN APR 17 2011

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PDT MONDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.
  STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF
  CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE
VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY
AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP.
CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS.

&&

$$

WOFFORD
5 follow-up statements
249 
WWUS76 KLOX 180352
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
852 PM PDT SUN APR 17 2011

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH
MONDAY...

.GUSTY WINDS ARE DROPPING DOWN BELOW ADVISORY CRITERIA IN THE
ANTELOPE VALLEY THIS EVENING BUT THE WINDS ARE GOING TO INCREASE
AGAIN MONDAY AFTERNOON AND EVENING. WINDS ARE EXPECTED TO INCREASE
ACROSS SOUTHERN SANTA BARBARA COUNTY AND ACROSS THE INTERSTATE 5
CORRIDOR PORTION OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS
THIS EVENING. THE STRONGEST WINDS WILL BE IN THE I-5 CORRIDOR
WHERE GUSTS UP TO 45 MPH ARE POSSIBLE. WINDS WILL DECREASE IN MOST
AREAS LATER TONIGHT AND MONDAY MORNING...HOWEVER IN THE ANTELOPE
VALLEY GUSTY WINDS WILL CONTINUE THROUGH MONDAY EVENING AT LEAST.

CAZ039-052-181000-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-110418T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA...
SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
852 PM PDT SUN APR 17 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. 
  STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA 
  YNEZ RANGE...INCLUDING PORTIONS OF HIGHWAYS 101...154...AND 
  192. 

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE
VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY
AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS
DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS.

&&

$$

CAZ053-054-181200-
/O.CON.KLOX.WI.Y.0035.110418T0400Z-110418T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
852 PM PDT SUN APR 17 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

* WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. 
  STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. 

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE
VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY
AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS
DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS.

&&

$$

CAZ059-181200-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-110419T0400Z/
ANTELOPE VALLEY-
INCLUDING...LANCASTER...PALMDALE
852 PM PDT SUN APR 17 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. 

* WINDS: WINDS WILL DROP BELOW ADVISORY OVERNIGHT...BUT THE WINDS
  ARE EXPECTED TO INCREASE AGAIN MONDAY AFTERNOON THROUGH MONDAY
  EVENING. WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH...STRONGEST IN
  THE FOOTHILLS...INCLUDING PORTIONS OF HIGHWAYS 14 AND 138.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING 
  DUST AND SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE
VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY
AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS
DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS.

&&

$$

SWEET
231 
WWUS76 KLOX 180800
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
100 AM PDT MON APR 18 2011

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH
MONDAY...

.GUSTY WINDS WILL REMAIN BELOW ADVISORY CRITERIA IN THE ANTELOPE
VALLEY EARLY THIS MORNING BUT THE WINDS WILL INCREASE AGAIN
ON MONDAY. WINDS ARE EXPECTED TO INCREASE ACROSS THE INTERSTATE 5
CORRIDOR PORTION OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS
LATER THIS MORNING. WINDS WILL DECREASE IN MOST AREAS LATER
TONIGHT AND MONDAY MORNING...HOWEVER IN THE ANTELOPE VALLEY GUSTY
WINDS WILL CONTINUE THROUGH MONDAY EVENING AT LEAST.

CAZ039-052-180900-
/O.CAN.KLOX.WI.Y.0035.000000T0000Z-110418T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA...
SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
100 AM PDT MON APR 18 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY. WINDS HAVE
DIMINISHED ACROSS THE AREA.

$$

CAZ053-054-181600-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-110418T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
100 AM PDT MON APR 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

* WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH.
  THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5
  CORRIDOR.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE
VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY
AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS
DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS.

&&

$$

CAZ059-181600-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-110419T0400Z/
ANTELOPE VALLEY-
INCLUDING...LANCASTER...PALMDALE
100 AM PDT MON APR 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* TIMING: WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY OVERNIGHT.
  THE WINDS ARE EXPECTED TO INCREASE AGAIN MONDAY AFTERNOON
  THROUGH MONDAY EVENING.

* WINDS: WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL
  INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH BY THE AFTERNOON.
  THE STRONGEST WILL OCCUR IN THE FOOTHILLS...INCLUDING PORTIONS
  OF HIGHWAYS 14 AND 138.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING 
  DUST AND SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE
VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY
AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS
DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS.

&&

$$

HALL
151 
WWUS76 KLOX 181229
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
529 AM PDT MON APR 18 2011

...GUSTY WINDS WILL AFFECT THE ANTELOPE VALLEY TODAY...

.ACROSS THE ANTELOPE VALLEY...GUSTY WINDS EARLY THIS MORNING WILL
INCREASE TODAY...WITH WIND GUSTS TO 50 MPH EXPECTED BY LATE MORNING
OR EARLY AFTERNOON. WINDS WILL BE STRONGEST IN THE FOOTHILLS.
 
IN THE MOUNTAINS...WINDS HAVE DIMINISHED SOMEWHAT IN MOST LOCATIONS
EARLY THIS MORNING. WHILE WIND GUSTS BETWEEN 30 AND 40 MPH WILL
CONTINUE TO AFFECT THE MORE EXPOSED LOCATIONS...WIDESPREAD ADVISORY
LEVEL WINDS ARE NO LONGER EXPECTED. THEREFORE...THE WIND ADVISORY
FOR THE MOUNTAINS HAS BEEN CANCELLED.


CAZ053-054-181330-
/O.CAN.KLOX.WI.Y.0035.000000T0000Z-110418T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
529 AM PDT MON APR 18 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 


$$

CAZ059-182030-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-110419T0400Z/
ANTELOPE VALLEY-
INCLUDING...LANCASTER...PALMDALE
529 AM PDT MON APR 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* TIMING: WINDS ARE EXPECTED TO INCREASE THIS MORNING...THEN PEAK
  THIS AFTERNOON THROUGH EARLY EVENING.

* WINDS: WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL
  INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH BY AFTERNOON. THE
  STRONGEST WILL OCCUR IN THE FOOTHILLS... INCLUDING PORTIONS OF
  HIGHWAYS 14 AND 138.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING 
  DUST AND SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IN THE DESERTS MEANS THAT WINDS OF 45 MPH OR
GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH
PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE
ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS
DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS.

&&

$$

BRUNO
221 
WWUS76 KLOX 182011
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
111 PM PDT MON APR 18 2011


CAZ059-190400-
/O.CON.KLOX.WI.Y.0035.000000T0000Z-110419T0400Z/
ANTELOPE VALLEY-
INCLUDING...LANCASTER...PALMDALE
111 PM PDT MON APR 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* TIMING: WINDS WILL PEAK THIS AFTERNOON THROUGH EARLY EVENING.

* WINDS: WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL
  INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH BY LATE AFTERNOON.
  THE STRONGEST WILL OCCUR IN THE FOOTHILLS...INCLUDING PORTIONS
  OF HIGHWAYS 14 AND 138.

* IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF 
  CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING 
  DUST AND SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED
TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS
AND SECURE OUTDOOR OBJECTS.

&&

$$

WOFFORD
462 
WWUS76 KLOX 190401
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
901 PM PDT MON APR 18 2011


CAZ059-190515-
/O.EXP.KLOX.WI.Y.0035.000000T0000Z-110419T0400Z/
ANTELOPE VALLEY-
INCLUDING...LANCASTER...PALMDALE
901 PM PDT MON APR 18 2011

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WEST AND NORTHWEST WINDS 10 TO 20 MPH WILL PREVAIL THROUGH THE
REMAINDER OF TONIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 17, 11:23 AM PDT, 19 minutes earlier.

Area forecast discussion, Apr 17, 11:23 AM PDT, 19 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1123 AM PDT SUN APR 17 2011

.SYNOPSIS...

AN ESTABLISHING ONSHORE FLOW PATTERN WILL COOL THE AIR MASS
THROUGH MIDWEEK. A WEAK COLD FRONT WILL BRUSH THE AREA ON MONDAY
BRINGING A SLIGHT CHANCE OF SHOWERS FOR THE NORTH PORTION AND
POSSIBLE DRIZZLE FROM A DEEP MARINE LAYER SOUTH COAST. ANOTHER
STORM SYSTEM IS POSSIBLE FOR MIDWEEK...FOLLOWED BY A WARMING
TREND FOR LATE WEEK AND INTO THE WEEKEND.

&&

.SHORT TERM (TODAY-TUESDAY)...STRONG ONSHORE GRADIENT TRENDS TODAY
WILL BRING MUCH COOLER TEMPERATURES TO THE COAST AND TO A LESSER
DEGREE ACROSS THE VALLEYS TODAY. MARINE LYR CLOUDS ALREADY
INCREASING ALONG THE COAST AND WILL CONTINUE TO EXPAND AND DEEPEN
THROUGH TONIGHT AS A WEAK TROF MOVES INTO THE WEST COAST. WINDS MAY
APPROACH OR LOCALLY EXCEED ADVISORY LEVELS IN THE ANTELOPE VALLEY
LATER THIS AFTERNOON AND EVENING AS WELL AS AREAS NEAR THE
INTERSTATE 5 CORRIDOR.

THE DEEPENING MARINE LYR WILL LIKELY GENERATE SOME DRIZZLE MONDAY
MORNING, ESPECIALLY NEAR THE FOOTHILLS OF LA/VENTURA COUNTIES.
HOWEVER, MODELS HAVE TRENDED EVEN WEAKER WITH THE MONDAY SYSTEM AND
IT NOW APPEARS UNLIKELY MEASURABLE RAIN WILL FALL OUTSIDE OF THE
MARINE LYR DRIZZLE. WILL PROBABLY KEEP VERY LOW POPS GOING NORTH OF
PT CONCEPTION JUST TO ACCOUNT FOR ISOLATED SPRINKLES AND POSSIBLY
SOME LIGHT MEASURABLE AMOUNTS OVER THE SLO COUNTY FOOTHILLS.
PROBABLY NOT A LOT OF CLEARING MONDAY WITH THE TROF MOVING THROUGH
AND ONSHORE FLOW CONTINUING TO STRENGTHEN THROUGH THE DAY. ANOTHER
BIG DROP IN TEMPS MONDAY WITH HIGHS MOSTLY IN THE MID 50S TO MID 60S
AT LOWER ELEVATIONS.

LOTS OF LOW LVL MOISTURE LINGERING THROUGH TUESDAY MORNING AND WILL
PROBABLY BE BEEFING UP CLOUD COVERAGE, ESPECIALLY NORTH OF PT
CONCEPTION. ANOTHER COOL DAY TUESDAY, THOUGH HIGHS INLAND SHOULD
WARM UP A FEW DEGREES WITH EARLIER CLEARING EXPECTED.

***FROM PREVIOUS DISCUSSION***

.LONG TERM (WEDNESDAY-SATURDAY)...

ANOTHER STORM SYSTEM REMAINS A POSSIBILITY BETWEEN WEDNESDAY AND
THURSDAY. ALL OF THE MODELS CONTINUE TO STRUGGLE WITH THE
TIMING...MOVEMENT...AND STRENGTH OF THE SYSTEM. CONFIDENCE
REMAINS HIGH FOR A SYSTEM TO CONTINUE A COOL PATTERN FOR
WEDNESDAY AND THURSDAY...BUT IT IS DIFFICULT TO DETERMINE IF
ENOUGH MOISTURE AND INSTABILITY WILL MAKE THIS FAR SOUTH AT THIS
POINT. HIGH CONFIDENCE FOR THE TIMING OF POSSIBLE PRECIPITATION
EXISTS BETWEEN NOON WEDNESDAY TO MIDNIGHT THURSDAY BLOCK...BUT
THE STRENGTH OF THE SYSTEM IS THE MAIN QUESTION.

GEFS SOLUTIONS INDICATE HIGH AMPLITUDE RIDGING DEVELOPING ACROSS
THE EASTERN PACIFIC FOR LATE WEEK...LIKELY BRINGING A WARMING AND
DRYING TREND FOR THE WEEKEND AND POSSIBLY INTO EARLY NEXT WEEK.

&&

.AVIATION...17/1800Z.

MID/UPPER LEVEL TROUGH OF LOW PRESSURE OVER EASTERN PACIFIC WILL
MOVE ASHORE AND SKIRT THE NORTH PORTION OF THE AREA. MODERATE UPPER
LEVEL NORTHWEST WINDS WILL BECOME WEST SOUTHWEST 18/12Z THEN BECOME
MODERATE TO STRONG WEST NORTHWEST AFTER 18/21Z WHILE LIGHT MID LEVEL
NORTH WINDS BECOME MODERATE NORTHWEST AFTER 18/12Z. A WEAK NORTHERLY
PRESSURE GRADIENT BETWEEN 18/06-18/15Z OTHERWISE A WEAK ONSHORE
GRADIENT WILL BECOME MODERATE BY 18/18Z. DISORGANIZED MARINE LAYER
WITH TOPS AROUND 1.5KFT WILL BECOME ORGANIZED AND TOPS WILL DIFFER
BY PLUS 1.5KFT AFTER 18/12Z.

KLAX...CHANCE CIGS 006 AT TIMES BETWEEN 17/22-17/24Z WITH SEABREEZE.
OTHERWISE CHANCE CIGS 005 BETWEEN 18/00-18/05Z. CHANCE CIGS 012
18/05-18/15Z. CHANCE CIGS 020 AFTER 18/15Z.

KBUR...CHANCE CIGS 012 AFTER 18/09Z.

VIRTUALLY CERTAIN - 95-100%
VERY LIKELY       - 80-95%
LIKELY            - 60-80%
CHANCE            - 30-60%
VERY UNLIKELY     - 20% OR LESS

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXMWWLOX).

&&

PUBLIC...WOFFORD/HALL
SYNOPSIS...HALL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 17, 6:00 AM PDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT SUN APR 17 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-181300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT SUN APR 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

GALE FORCE WINDS WILL CONTINUE ACROSS THE OUTER COASTAL WATERS.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

GALE FORCE WINDS WILL CONTINUE ACROSS THE OUTER COASTAL WATERS
THROUGH MONDAY MORNING.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 9:01 PM PDTWind AdvisoryLOX9 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.